| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A clinical manager reported that following an intraocular lens (iol) implant procedure, the patient was unhappy with near vision; blurry to arm's length.The iol was exchanged in a secondary procedure.Additional information was provided by the initial reporter that the lens was exchanged for a different model with 0.5d difference in power.